MathSciNet Relay Station
MathSciNet bibliographic data
MR962548 58F35 (17B25 22E05 22E60 34A34)
Gagnon, L.; Hussin, V.; Winternitz, P. Nonlinear equations with superposition formulas and exceptional group $G_2$. III. The superposition formulas. J. Math. Phys. 29 (1988), no. 10, 2145–2155.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement